MAUDE Adverse Event Report: ICU HEALTHCARE MANUFACTURING S.A. DE C.V. CADD MEDICATION CASSETTE; SET, ADMINISTRATION, INTRAVASCULAR

ICU HEALTHCARE MANUFACTURING S.A. DE C.V. CADD MEDICATION CASSETTE; SET, ADMINISTRATION, INTRAVASCULAR
Catalog Number 21-7308-24
Medical Device Problem Code Fluid/Blood Leak (1250)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/20/2026
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Investigation including root cause analysis is in progress.A supplemental mdr will be filed as necessary in accordance with 21 cfr 803.56 when additional information becomes available.The device has not been returned to the manufacturer.
 
Event or Problem Description
It was reported that the device was leaking out into the inner bag.Event occurred during post compounding, prior to use by customer.The leak was contained within sealed over the pouch and there was no injury or medical intervention as a result of this event.The patient had to be delayed for treatment to the next day.

Brand Name
CADD MEDICATION CASSETTE
Common Device Name
SET, ADMINISTRATION, INTRAVASCULAR
Manufacturer (Section D)
ICU HEALTHCARE MANUFACTURING S.A. DE C.V.
ave calidad no. 4, parque
tijuana
MX 
Manufacturer Contact
reed covert
6000 nathan ln n
minneapolis, MN 55442
2247062300
MDR Report Key24867424
Report Number3012307300-2026-03678
Device Sequence Number9100406
Product Code FPA
UDI-Device Identifier10610586032370
UDI-Public(01)10610586032370(17)290703(10)6026808
Combination Product (Y/N)N
Initial Reporter CountryAS
PMA/510(K) Number
K081156
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 04/13/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number21-7308-24
Device Lot Number6026808
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/22/2026
Initial Report FDA Received Date04/13/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured07/18/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown